# SDR AALA20150118016

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 86,596 hours, 13,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR EXIT HANDLE LENS IS LOOS.  SECURED LENS IN PLACE.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-10.
